# SDR 9703372716

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- Engine: Pwa JT8D17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Part number: 626447
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF AND CLIMB, THE NR 3 ENGINE OIL PRESSURE INDICATION WAS HIGH.  CREW REDUCED POWER ON THE NR 3 ENGINE AND DUMPED 16,000 LBS OF FUEL.  THE AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE OIL PRESSURE TRANSMITTER AND OIL PRESSURE RELIEF VALVE ON THE NR 3 ENGINE.  ENGINE LEAK AND OPERATIONAL CHECK OK.
